# SDR SWAA2022022320903

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S 344-360 R.B.L. 12; W.L. 208.1. / REMOVED AND INSTALLED A NEW INTERCOSTAL AT BS 344 - 360 RBL 12; WL 208.1 IAW SRM 51-40-02; DWG 141A5400
